MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; implantable cardioverter defibrillator (ICD)
Model Number D400
Medical Device Problem Codes Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered six rounds of anti-tachycardia pacing (atp) and a shock for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).During the delivery of the shock there was an alert for low shock impedance when attempting to deliver a shock.Then, the icd recorded two instances of code 1006 indicative of high voltage detected on shock lead during charge associated to the non-boston scientific right ventricular (rv) lead.Afterwards, the device was unable to provide further shocks.Technical services (ts) was consulted and after reviewing the data recommended possible troubleshooting options and device replacement.This icd remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered six rounds of anti-tachycardia pacing (atp) and a shock for what appeared to be atrial fibrillation (af) with rapid ventricular response (rvr).During the delivery of the shock there was an alert for low shock impedance when attempting to deliver a shock.Then, the icd recorded two instances of code 1006 indicative of high voltage detected on shock lead during charge associated to the non-boston scientific right ventricular (rv) lead.Afterwards, the device was unable to provide further shocks.Technical services (ts) was consulted and after reviewing the data recommended possible troubleshooting options and device replacement.This icd remains in service.No additional adverse patient effects were reported.Additional information received stated that this icd was explanted, successfully replaced and has not been returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted to provide explant information.

Brand Name
PERCIVA? ICD VR
Common Device Name
implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key23244713
Report Number2124215-2025-71292
Device Sequence Number18701363
Product Code LWS
UDI-Device Identifier00802526587863
UDI-Public(01)00802526587863(17)250615
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2025
Device Model NumberD400
Device Catalogue NumberD400
Device Lot Number115060
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer10/17/2025
07/30/2026
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date10/21/2025
08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale